# SDR DALA2016030101741

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,926 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 780+50, STR 29R, SRM FIG 201, 53-00-01 DAMAGE DEPTH .006.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTNER.  BLENDED AREA DAMAGE DEPTH .006, ACCOMPLISHED 10X DVI NO NOTED WITHIN ALLOWABLE LIMITS OF SRM 757 53-00-1, DETAIL II FUSELAGE SKIN ALLOWABLE DAMAGE, NDT TO BE ACCOMPLISHED AT INTERVALS OF NOT MORE THAN 500 FLT CYCLES. TREATED, PRIMED AND PAINTED AREAS ID STICKER INSTALLED ADF FILE UPDATED REF LP 8242870, DAMAGE 21-0553-8-9892, SN 5802 REP.
